Alert archive / Florida / Small Craft Advisories in 2008
Small Craft Advisory 47, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 20, 2008, 2:21 PM EST. It took effect at Nov 21, 2008, 4:12 AM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 20, 2008, 2:21 PM EST (19:21 UTC)
- In effect from
- Nov 21, 2008, 4:12 AM EST
- Expired
- Nov 22, 2008, 10:36 PM EST
- In force
- 42 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS72 KMLB 201921 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 221 PM EST THU NOV 20 2008 ...WINDS AND SEAS WILL BUILD AGAIN BEHIND A COLD FRONT FRIDAY... AMZ570-572-575-211500- /O.NEW.KMLB.SC.Y.0047.081121T1500Z-081123T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 221 PM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 4 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-211500- /O.NEW.KMLB.SC.Y.0047.081122T0900Z-081123T0900Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 221 PM EST THU NOV 20 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM SATURDAY TO 4 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
4 follow-up statements
000 WHUS72 KMLB 210912 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 412 AM EST FRI NOV 21 2008 AMZ550-552-212100- /O.EXB.KMLB.SC.Y.0047.081121T2100Z-081122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 412 AM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-212100- /O.EXT.KMLB.SC.Y.0047.081121T1500Z-081123T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 412 AM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST SUNDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-212100- /O.EXT.KMLB.SC.Y.0047.081121T2100Z-081123T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 412 AM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 212013 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 313 PM EST FRI NOV 21 2008 AMZ550-552-222100- /O.CON.KMLB.SC.Y.0047.081121T2100Z-081122T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 313 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SATURDAY... BRISK NORTHERLY WINDS BEHIND TODAYS COLD FRONTAL PASSAGE WILL KEEP SEAS AT HAZARDOUS LEVELS THROUGH LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-222100- /O.CON.KMLB.SC.Y.0047.000000T0000Z-081123T1500Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 313 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SUNDAY... BRISK NORTHERLY WINDS BEHIND TODAYS COLD FRONTAL PASSAGE WILL KEEP SEAS AT HAZARDOUS LEVELS THROUGH SUNDAY MORNING. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-222100- /O.CON.KMLB.SC.Y.0047.081121T2100Z-081123T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 313 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM SUNDAY... BRISK NORTHERLY WINDS BEHIND TODAYS COLD FRONTAL PASSAGE WILL KEEP SEAS AT HAZARDOUS LEVELS THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 220946 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 446 AM EST SAT NOV 22 2008 AMZ550-552-230300- /O.EXT.KMLB.SC.Y.0047.000000T0000Z-081123T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 446 AM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ555-570-572-575-230315- /O.CON.KMLB.SC.Y.0047.000000T0000Z-081123T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 446 AM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS... ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
000 WHUS72 KMLB 230336 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1036 PM EST SAT NOV 22 2008 AMZ555-570-572-575-231500- /O.CAN.KMLB.SC.Y.0047.000000T0000Z-081123T1500Z/ /O.NEW.KMLB.SW.Y.0027.081123T0336Z-081123T1500Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1036 PM EST SAT NOV 22 2008 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM SUNDAY. WHILE SUSTAINED NORTHEAST WINDS HAVE DROPPED BELOW 20 KNOTS...SEAS OF 6 TO 9 FEET WILL BE SLOW TO SUBSIDE OVERNIGHT. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 20, 2:10 PM EST, 11 minutes earlier.
Area forecast discussion, Nov 20, 2:10 PM EST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EST THU NOV 20 2008
...COOL AND DRY CONDITIONS TO CONTINUE INTO THE WEEKEND...
...MARINE CONDITIONS TO BECOME HAZARDOUS AGAIN FRI...
.DISCUSSION...
CURRENT-TONIGHT...A HIGH PRESSURE RIDGE CONTINUES TO SETTLE
SOUTHWARD THIS AFTERNOON. WEST/NORTHWEST WINDS AROUND 10 KTS WILL
BACK OFF TO AROUND 5 MPH THIS EVENING & OVERNIGHT. SKIES WILL REMAIN
MAINLY CLEAR BUT WITH SOME MINIMAL INFLUX OF MOISTURE INTO THE
REGION & LOW-LEVEL MIXING EFFECTS...OUR OVERNIGHT LOWS WILL BE
WARMER THAN PREVIOUS NIGHTS. LOWS WILL BE MAINLY 40S AREAWIDE.
ANOTHER COOL FRONT WILL DROP SOUTHWARD ACROSS THE SOUTHEAST & GULF
COAST STATES OVERNIGHT.
FRI...THE NEXT COOL FRONT WILL DROP SOUTHWARD THROUGH CENTRAL
FLORIDA DURING THE MORNING AND AFTERNOON HOURS. NORTHWEST WINDS
WILL FOLLOW WITH SPEEDS INCREASING TO 15 MPH BY LATE MORNING AND
EARLY AFTERNOON WITH HIGHER GUSTS. AFTERNOON HIGHS WILL BE IN THE
LOWER/MIDDLE 60S NORTH AND UPPER 60S/LOWER 70S SOUTHWARD. ADDITIONAL
DRYING WILL FILTER DOWN THE PENINSULA LATER IN THE AFTERNOON
COMBINING WITH THE WINDS TO MAKE FOR A MARGINAL FIRE SENSITIVE DAY.
FRI NITE-SUN NITE...POST FRONTAL COLD AIR ADVECTION WILL PRODUCE
CHILLIER LOW TEMPS OVERNIGHT INTO SAT MORNING. SOME MINS IN UPPER
30S NORTHWEST INTERIOR COOLER SPOTS WITH GRADUALLY WARMING TO
LOWER/MID 50S HEADING SOUTH AND EAST DUE TO SLIGHT ONSHORE COMPONENT
DEVELOPING BY LATE NIGHT. WINDS WILL REMAIN UP SUFFICIENTLY THROUGH
THE OVERNIGHT TO INHIBIT FROST FORMATION. NE WINDS DAYTIME SATURDAY
WITH COOL DAYTIME HIGHS EXPECTED IN THE LOW/MID 60S NORTH AND LOWER
70S SOUTH. THE ONSHORE FLOW WILL VEER A LITTLE MORE E-SE SAT NIGHT
THRU SUNDAY AND SLOW MODERATION WILL OCCUR WITH MINS RANGING FROM
THE MID 40S NW-UPPER 50S FAR SE SECTIONS SUN MORN THEN MODERATING TO
NEAR 50 NW TO LOWER 60S SE BY MON MORNING. DAYTIME HIGHS RISE A BIT
SUNDAY AS WELL WITH UPPER 60S/LOW 70S NORTH AND LOW/MID 70S SOUTH.
MON-THANKSGIVING(PREVIOUS)...MONDAY A WEAK RIDGE NORTH OF THE STATE
WL PROVIDE LIGHT ONSHORE FLOW WITH A SLIGHT CHANCE OF COASTAL AND
MARINE PRECIP AND SEASONAL TEMPS. NEXT WAVE FEATURE APCHG IN MID
LATITUDES WILL CLOSE IN ON THE SOUTHEAST TUE WITH SFC FROPA ACROSS
AREA DURING DAY. WILL KEEP 20 PERCENT PRECIP CHC IN FCST TUE. POST
FRONTAL DRYING THROUGH MIDWEEK WITH HIGH PRESSURE WORKING TOWARD
AREA. EXPECT SLOW WARMING TREND BEGINNING THU WITH DEVELOPMENT OF
ONSHORE FLOW EXPECTED THROUGH WEEKS END.
&&
.AVIATION...SKC/VFR. W/NW WIND FALLING TO AROUND 5 KT THIS EVENING
AND INCREASING TWDS 10 KTS BY DAYBREAK. AS ANOTHER COOL FRONT PASSES
SOUTHWARD EARLY IN THE DAY FRI NORTHWEST WINDS WILL INCREASE TOWARDS
15 KTS WITH SOME HIGHER AFTERNOON GUSTS.
&&
.MARINE...TONIGHT/FRI...HIGH PRESSURE RIDGING CONTINUES TO SLIDE
SOUTHWARD OVER THE COASTAL WATERS THIS AFTERNOON. WEST/NORTHWEST
WINDS 10-15 KTS THIS EVENING WILL GRADUALLY VEER MORE NORTHWESTERLY
AND INCREASE EARLY FRI MORNING TO 15-20 KTS AS A WEAK COOL FRONT
SLIDES DOWN THE PENINSULA. OFFSHORE WINDS ARE EXPECTED TO INCREASE
20-25 KTS BY LATE IN THE DAY. HAVE HOISTED A SCA FOR OFFSHORE WATERS
BEGINNING 15Z (10AM) FRI MORNING. EXERCISE CAUTION CONDITIONS LIKELY
FOR NEAR SHORE WATERS. STUBBORN NORTHEAST LONG PERIOD SWELL TO KEEP
SEAS ELEVATED 4-6 FT OFFSHORE OVERNIGHT AND WILL MAINTAIN CAUTIONARY
STATEMENTS HERE. SEAS BUILDING 3-5 FT AWAY FROM THE COAST OVER NEAR
SHORE WATERS TONIGHT. SEAS WILL BUILD TO 7 FT DURING THE AFTERNOON
FRI OFFSHORE. SCA CONDITIONS WILL PERSIST THROUGH AT LEAST EARLY
SUNDAY AND SOUTHERN NEAR SHORE LEG ALSO ADDED INTO ADVISORY STARTING
EARLY SAT. REST OF THE NEAR SHORE WATERS WILL NEED CAUTION HEADLINES
AND MAY NEED TO BE ADDED INTO SCA IF WINDS/SEAS TREND HIGHER IN
LATER RUNS.
&&
.FIRE WEATHER...DRIER AIR MAKING ITS WAY OVER CENTRAL FLORIDA EARLY
THIS AFTERNOON. STILL FEEL MUCH OF CWA WILL VERIFY WITH SEVERAL
HOURS OF LONG DURATION LOW RH. WILL KEEP CURRENT RED FLAG WARNING IN
PLACE. ANOTHER DRY COOL FRONT IS PROGGED TO DROP THROUGH THE REGION
EARLY ON FRI AND WILL HOIST A FIRE WEATHER WATCH FOR PORTIONS OF
LAKE...INTERIOR VOLUSIA...SEMINOLE...ORANGE AND OSCEOLA COUNTIES.
DRIER AIR WILL FILTER DOWN BEHIND THIS BOUNDARY IN THE AFTERNOON AND
IT WILL BE CLOSE IF DURATION FOR LOW RH IS MET. TO ADD TO THIS
UNCERTAINTY NORTHWEST WINDS BEHIND THIS LATEST BOUNDARY WILL
INCREASE TO AROUND 15 MPH...THOUGH STRONGER AFTERNOON GUSTS ARE
EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 46 63 43 61 / 0 0 0 0
MCO 45 67 43 66 / 0 0 0 0
MLB 44 69 47 67 / 0 0 0 0
VRB 45 72 51 68 / 0 0 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR INLAND VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-
SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 10 AM FRIDAY TO 4 AM EST SUNDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 4 AM EST SUNDAY FOR
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM.
&&
SHORT TERM/AVIATION...SEDLOCK
LONG TERM....GLITTOHazardous weather outlook, Nov 20, 9:35 AM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 935 AM EST THU NOV 20 2008 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-202200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 935 AM EST THU NOV 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... LOW RELATIVE HUMIDITY AND DRY VEGETATION WILL LEAD TO AN INCREASED FIRE DANGER ACROSS MUCH OF EAST CENTRAL FLORIDA THIS AFTERNOON. ...RIP CURRENT IMPACT... A NORTHEAST OCEAN SWELL WILL CONTRIBUTE TO A MODERATE RISK OF RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH A DRY COLD FRONT WILL MOVE SOUTH ACROSS THE ATLANTIC WATERS ON FRIDAY AND BRING GUSTY WINDS AND BUILDING SEAS FRIDAY AFTERNOON AND FRIDAY NIGHT. GUSTY NORTHEAST WINDS THIS WEEKEND WILL PRODUCE HAZARDOUS SEAS ACROSS THE OPEN ATLANTIC WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. VOLKMER/SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 1:30 PM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 15 hr |
Nearby
Small Craft Advisories in Florida, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.